# SDR VJ9800587

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 7436025
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 500 FEET ALTITUDE, NR 2 ENGINE FAILED, NO VIBRATION OR BANG EXPERIENCED.  FOUND NR 2 ENGINE FUEL PUMP DRIVE SHAFT SHEARED.  REPLACED FUEL PUMP IAW DC9 MM 73-10-1 AND FUEL CONTROL REPLACED IAW DC9 MM 73-20-1 AS PRECAUTIONARY MEASURE.  OPS CHECKED NORMAL.
